Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Had surgical abortion, feeling sick and belly getting bigger, UPT negative. Am I still pregnant?

Hi I m 19 years old I had a surgical abortion at 9 weeks about a month ago my symptoms are still there like being sick still feel tired. My belly still getting big and looks like a bump I token a pregnancy test but still comes back as negitive and I still haven t started my cycle yet very confused am I still pregnant or no
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
It usually takes a month or two for the cycles to regularize after an abortion. As you have had a surgical abortion, chances for an incomplete abortion are few. Yet, you can get a clarification by getting a trans-vaginal sonogram done to exclude an incomplete abortion. If you have become sexually active again without protection, you should exclude pregnancy as well. Please contact your health care provider for further support. Take care.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor